# SDR SWAA2021090703410

- Difficulty date: August 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON HORIZ. SEAL RETAINER IS CRACKED. ; / [01] UPDATED MEASUREMENT SECTION; [02] REMOVED AND REPLACED SEAL RETAINER ON RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON IAW SRM 51-40-02-0G-0 STEP 4; IPC 57-50-00-25; AND MM 20-50-11-910-801. CAL TOOL: ID# 7957G S/N A96F11016; [03] VERIFIED REPLACED SEAL RETAINER ON RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON IAW SRM 51-40-02-0G-0 STEP 4; IPC 57-50-00-25; AND MM 20-50-11-910-801. CAL TOOL: ID# 7957G S/N A96F11016
